MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64813213
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 12/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: mrh tib rot comp xs-xl; cat#:64812100; lot#:093791.Mrh tibial b/plt keel sml 1; cat#:64813110; lot#: bdl6c.Tri press-fit stem 13x150mm; cat#:5566-s-013; lot#: m8l16h.Mrhk tibial sleeve; cat#:64812140; lot#: lfd690.Mrhk bumper insert 3 degrees; cat#:64812133; lot#: lel817.Triathlon sym cone aug sz b; cat#:5549-a-120; lot#: adj3.Gmrs small femoral bushing; cat#:64952105; lot#: lfd101.Gmrs small axle; cat#:64952115; lot#: ctd7432.Gmrs dist fem comp sml r 65mm; cat#:64952020; lot#: ar86m.Mrs fem stem w/0 body 15x127mm; cat#:64853115; lot#:148637a.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
Patient underwent 2 stage revision for infection, with the 2nd stage (re-implantation) completed (b)(6) 2016.Patient continued to drain, so underwent extensive irrigation and debridement with poly liner and tibial components exchange on (b)(6) 2016.

Brand Name
MRHK TIB INS 13MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6420551
Report Number0002249697-2017-00968
Device Sequence Number16327632
Product Code KRO
UDI-Device Identifier07613327043792
UDI-Public(01)07613327043792(11)151021(17)201031(10)LEP821
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number64813213
Device Lot NumberLEP821
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2017
Initial Report FDA Received Date03/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient Weight105